MathSciNet Relay Station
MathSciNet bibliographic data
MR530479 65N35 (65T05)
Kreiss, Heinz-Otto; Oliger, Joseph Stability of the Fourier method. SIAM J. Numer. Anal. 16 (1979), no. 3, 421–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement